# SDR FDEA202208021835

- Difficulty date: August 2, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE APU INLET CUT-OUT LOWER ANGLE CORRODED. REMOVED AND REPLACED AFT FUSELAGE APU INLET CUT-OUT LOWER ANGLE IAW SRM 51-40-02.   REMOVED CORROSION IAW 53-80-15-1A FIG 101 DET 11. FOUND TO BE OUT OF LIMITS.    MAJOR REPAIR
